# SDR MASA200602014

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,675 hours, 6,644 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2818 PHX - CAPTAIN REPORTED OUTBOARD SPOILERON AND OUTBD SPOILER CAUTION MESSAGE.  MX RESET THE SYSTEM AND PERFORMED SPOST 1 AND 2.
